ebaldwin 13/04/18
Last reply 3 months ago
πŸ…

Any advice how to stop the hot flushes they keep coming back pretty frequently for my liking I’ve had enough of looking like a tomato πŸ…

Add categories

Browse categories and add by clicking on them

You can remove current categories below by clicking the β€˜x’.

There are no categories assigned yet.

grandma
3 months ago

I am afraid it’s a known side effect of Tecfidera! As you’re on it it’s a known. You don’t say how long as side effects do diminish but I must say I’m in the same boat occasionally, even after 3 months, funnily enough had the mad itching last nighfor r the fist time in a couple of months😍


ebaldwin
3 months ago

@grandma

I’ve been on it for over a year, I haven’t had side effects for a very long time.


grandma
3 months ago

I think it’s very arbitrary, the side effects seem not to be linked to any particular food or drink, so I think it’s one of those things we have to put up with, is the Tec working for you? has it kept the beast at bay this last year?😍


ebaldwin
3 months ago

@grandma

I’ve not had a single relapse since I started tecfidera and that was a year and 3 months ago 😊

Post Comment

You must be logged in to reply to this topic.